# SDR 2010FA0000585

- Difficulty date: November 6, 2009
- Submitted: June 18, 2010
- Operation: General aviation
- Aircraft: N850GS
- Make and model: Socata TBM 700
- Aircraft serial: 359
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE4N3
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Part number: 4429B000001
- Part serial: 0013
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

((X1IR)) ACFT OWNER COMPLAINED OF PRESSURIZATION PROBLEM AT FL 290 WHERE THE CABIN PRESSURE WOULD INTERMITTENTLY DROP FROM 6.2 TO 4.0 UPON INVESTIGATION, FOUND THE ACFT DID NOT SWITCH FROM 3.0 TO 2.5 BLEED AIR.  CAUSE IS DETERMINED, DUE TO THE SHUTOFF VALVE  HAVING A METALLURGICAL PROBLEM WHERE THE INTERNAL SHUTTLE VALVE SEPARATED, WHICH MADE THE PART NOT OPERATE PROPERLY.  THIS PART OPERATES AUTOMATICALLY AND REQUIRES NO INPUT FROM THE ACFT OPERATOR.
